Numerical Method for the Solution of a Hypersingular Integral Equation of the Second Kind

  • A. V. Kostenko

Abstract

А numerical method for the solution of a hypersingular integral equation of the second kind obtained as a generalization of the well-known method is proposed. The existence and uniqueness theorem is proved under additional assumptions. The rate of convergence of an approximate solution to the exact solution is obtained.
Published
25.09.2013
How to Cite
KostenkoA. V. “Numerical Method for the Solution of a Hypersingular Integral Equation of the Second Kind”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 65, no. 9, Sept. 2013, pp. 1236–1244, http://umj.imath.kiev.ua/index.php/umj/article/view/2504.
Section
Research articles